Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Itching around the stomach, leg and hip area - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
Doctor :   Hi xxxxxx
User :   Hello Doctor
Doctor :   How can I help you?
User :   From few days, i have some problem with my skin,
Doctor :   To get a better picture I need this information--
Age: ; Occupation: ; Location: ; Marital Status:
User :   Age - 26, Martial status-unmarried, Working in BPO, Staying in Basavana gudi
Doctor :   - which part of your skin is affected?
Doctor :   the location- hand/ thigh etc?
User :   near stomach, leg, and near Hip
Doctor :   any itching?
User :   It looks like a mosquito bite, but it keeps ittching
Doctor :   ok
Doctor :   is it just one - or many like many bites?
User :   my friend had same problem, he consulted doctor and they said its some food allergy
User :   just one at a place
Doctor :   so it is - only one mosquito - bite mark?
User :   that doctor prescribed one ointment by name: Gentopic
User :   yup
Doctor :   any other part of your body has similar
Doctor :   problems?
User :   no
Doctor :   did you have any stomach problems- pain/ vomiting or anything else?
User :   Nope
Doctor :   are you having any pain or fever?
User :   nope
Doctor :   have you taken any medication so far? or consulted a doctor for a physical examination?
User :   Iam using Gentopic cream, i have not consulted any doctor
Doctor :   Do you have any other health problems?Asthma/allergies etc?
User :   No
Doctor :   from your description of the problem - it could just be an allergic reaction to an insect bite - as you just have one insect bite like mark
User :   Sometims i have dust allergies
Doctor :   ok
Doctor :   you can take an over the counter anti allergic medication like - cetrizine 10 mg at night before you go to bed
User :   k
Doctor :   for a couple of days
User :   For how many days i need to take
Doctor :   2-3 days
User :   k
Doctor :  
if it does not clear up- you will need to see a doctor for a physical examination
Doctor :   Is there anything else I can help you with?
User :   Ok. Thank you
User :   Nothing, Thank u
Doctor :   Thanks for consulting Health care magic. Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor